# SDR AALA20010840

- Difficulty date: April 20, 2001
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sense Line
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1921 - EN ROUTE IAD-DFW - DETECTED RIGHT SIDE OIL PRESSURE DECREASE TO ZERO.  RETURNED IAD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE ENGINE.  ANALYSIS DETERMINED THAT THE OIL PRESSURE SENSING LINE FAILED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
